Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 2


Triple Ideal convergent of X over np-metric spaces defined by Musielak-Orlicz functions

PP: 169-175
Deepmala Rai, N. Subramanian, Lakshmi Narayan Mishra,
In this paper we introduce the I− of c3 sequence spaces over np− metric spaces defined by Musielak Orlicz function. We also examine some topological properties and prove some inclusion relation between these spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved